Subalgebra and automorphism structure in universal algebras : a concrete characterization

Stone, Michael G.: Subalgebra and automorphism structure in universal algebras : a concrete characterization. Acta scientiarum mathematicarum, (33) 1-2. pp. 45-48. (1972)

[img] Cikk, tanulmány, mű
math_033_fasc_001_002_045-048.pdf
Hozzáférés joga: Campus

Download (729kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 1-2
Page Range: pp. 45-48
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 48. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14333

Actions (login required)

View Item View Item